# SDR 2022FA0000233

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: General aviation
- Aircraft: N822SA
- Make and model: Diamon DA 42
- Aircraft serial: 42AC006
- Aircraft time: 4,170 hours
- Engine: Austro E4
- Propeller: Mtprop MTV6A
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Landing Gear
- Part number: D6057103400
- Condition: Debonded
- Location: Zone 700
- Part time: 4,170 hours
- Component: Main Landing Ge, Diamon
- Component part number: D6057103400
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O, O

## Discrepancy

RIGHT MLG BRACE RIB WAS FOUND TO BE DEBONED FROM THE UPPER SHELL OF THE CENTER WING SECTION, THUS CAUSING THE GEAR ASSEMBLY TO SHIFT FROM ITS FIXED POSITION AND FORCE THE OVER CENTER LINK TO PREMATURELY RETRACT.
